# SDR DXTA200702252

- Difficulty date: June 10, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 3,313 hours, 2,603 cycles
- Engine: Pwa PW535A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: W93224E
- Condition: Leaking
- Location: Duct
- Part time: 3,313 hours, 2,603 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT FIRE LIGHT ILLUMINATED DURING CLIMBOUT, DEPARTING.  TROUBLESHOT ENG FIRE LIGHT- FOUND APPROX 6" OF FIRELOOP TOUCHING BLEED AIR LINE AND 4 BLEED AIR WIGGINS FITTINGS LEAKING- REPLACED 8 EA. SEALS LEAKED CHECKED SATISFACTORY ALL WORK I/A/W CE560E MM 30-21-01.
